加载中…
We give a simple criterion on the set of probability tangent measures of a positive Radon measure , which yields lower bounds on the Hausdorff dimension of . As an application, we give an elementary and purely algebraic proof of the sharp Hausdorff dimension lower bounds for first-order linear PDE-constrained measures; bounds for closed (measure) differential forms and normal currents are further discussed. A weak structure theorem in the spirit of [Ann. Math. 184(3) (2016), pp. 1017-1039] is also discussed for such measures.

生成讲解博客的中文版本

生成AI智能校验的中文版本